# SDR TWAA0001101

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Row 36
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT ROW 36 EMERGENCY AISLE LIGHT WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 9-23-99 PAE.
